A characterisation of Chebyshevian subspace of \(y^{\perp}\)-type

Authors

  • Costică Mustăţa Tiberiu Popoviciu Institute of Numerical analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Banach, Stefan, Wstęp do teorii funkcji rzeczywistych. (Polish) [Introduction to the theory of real functions] Monografie Matematyczne. Tom XVII.] Polskie Towarzystwo Matematyczne, Warszawa-Wrocław, 1951. iv+224 pp., MR0043161.

Czipszer, J., Gehér, L., Extension of functions satisfying a Lipschitz condition. Acta Math. Acad. Sci. Hungar. 6 (1955), 213-220, MR0071493, https://doi.org/10.1007/bf02021278

Kolumban, I., On the uniqueness of the extension of linear functionals. (Russian) Mathematica (Cluj) 4 (27) 1962 267-270, MR0164223.

Mustăţa, Costică, On certain Čebyšev subspaces of the normed space of Lipschitzian functions. (Romanian) Rev. Anal. Numer. Teoria Aproximaţiei 2 (1973), 81-87, MR0387920.

Mustăţa, Costică, A monotonicity property of the operator of best approximation in the space of Lipschitzian functions. (Romanian) Rev. Anal. Numer. Teoria Aproximaţiei 3 (1974), no. 2, 153-160 (1975), MR0387921.

Nachbin, Leopoldo, A theorem of the Hahn-Banach type for linear transformations. Trans. Amer. Math. Soc. 68, (1950). 28-46, MR0032932, https://doi.org/10.1090/s0002-9947-1950-0032932-3

Pantelidis, Georgios, Approximationstheorie für metrische lineare Räume. (German) Math. Ann. 184 1969 30-48, MR0262754, https://doi.org/10.1007/bf01350613

Phelps, R. R., Uniqueness of Hahn-Banach extensions and unique best approximation. Trans. Amer. Math. Soc. 95 1960 238-255, MR0113125, https://doi.org/10.1090/s0002-9947-1960-0113125-4

Singer, Ivan, Cea mai bună aproximare în spaţii vectoriale normate prin elemente din subspaţii vectoriale. (Romanian) [Best approximation in normed vector spaces by elements of vector subspaces] Editura Academiei Republicii Socialiste România, Bucharest 1967 386 pp., MR0235368.

Downloads

Published

1977-02-01

How to Cite

Mustăţa, C. (1977). A characterisation of Chebyshevian subspace of \(y^{\perp}\)-type. Anal. Numér. Théor. Approx., 6(1), 51–56. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1977-vol6-no1-art8

Issue

Section

Articles